Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Heaviness in legs when getting into bed, eases with BP medicines, has night sweats, lower back pain, dark urine. Danger signs?

Hello there, my father is 66 and fairly fit, the last month he has been getting heavy legs when getting into bed & it easies off with a blood pressure tablet - its getting worse every night - in additions to this, he has severe night sweats & lower back pain with v dark urine - he drinks lots of water - is this indicative of a specific problem ? Thanks
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello and thanks for the query
Firstly I want to know some history like weight, physical activity, Hypertension, Diabetic or other orthopedic problems like PIVD etc. Cause of pain lot depends on this.
As per your mail pain reduces by antihypertensive drug, so needs to be investigated for this. If he has swelling in feet than do for Echocardiography and consult your doctor for further treatment. your father may need diuretics for this.
Other possibilities for back and legs pain may be PIVD, go for X-ray LS spine and rule out this.
You also needs urine culture examination and investigated for OSA symdrome for night sweating.
Hope you got answer to all your queries.
Best Wishes
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor